WAVELET BASED FULL APPROXIMATION SCHEME FOR THE NUMERICAL SOLUTION OF NON-LINEAR PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS

Purchase PDF

Published: 2018-03-14

Page: 1-12


S. C. SHIRALASHETTI *

P. G. Department of Studies in Mathematics, Karnatak University, Dharwad-580003, India.

L. M. ANGADI

Department of Mathematics, Govt. First Grade College, Chikodi-591201, India.

A. B. DESHI

Department of Mathematics, KLECET, Chikodi – 591201, India.

*Author to whom correspondence should be addressed.


Abstract

Recently, wavelet based numerical methods are the new development in the area of science and engineering. In this paper, we proposed a wavelet based full-approximation scheme for the numerical solution of non-linear parabolic partial differential equations using Daubechies wavelet filter coefficients as prolongation and restriction operators. The presented scheme gives higher accuracy in terms of higher convergence in less CPU time, which has been illustrated through some test problems.

Keywords: Wavelet multigrid, daubechies wavelet, multi-resolution analysis, PPDEs


How to Cite

SHIRALASHETTI, S. C., ANGADI, L. M., & DESHI, A. B. (2018). WAVELET BASED FULL APPROXIMATION SCHEME FOR THE NUMERICAL SOLUTION OF NON-LINEAR PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS. Asian Journal of Mathematics and Computer Research, 24(1), 1–12. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/989

Downloads

Download data is not yet available.